# SDR EISA99118

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND FUSELAGE FRAME CRACKED AT FS 1166 LEFT AT WL 232.5.  REMOVED DAMAGED AREA, FABRICATED REPAIR PER SRM 51-40-4 AND INSTALLED PER 51-40-4 AND 51-30-2.  (M)
